Confirm

Are you sure?

Comfirm Cancel

Login http://www.becomegorgeous.com/users/auth/facebook

Or Login using BecomeGorgeous

Register

Please fill the form below and follow the further instructions.

By registering, you are agreeing to the terms and conditions.
We will not sell, rent or give your email to anyone so don't worry about spam.

Recommended

http://www.becomegorgeous.com/users/auth/facebook
Password Recovery

You are about to receive a email from us please make sure to check your spam or junk folder and add our email email@bg.com to your contact list.

Thank you!

Kekye Vill

Large

Scorpio

Status

General
Female
18 Nov 1996

About

Skyler.
November 18.
Texas.

Freshman.

  • 57 Rank

  • 1082 Points

Thumb

kekye asked:

05 Nov 2009

My friend took a pill

That a girl gave her in athletics. And on the bus she was REALLY hyper. Like she was actually HIGH. It's her first time doing it,but she had said a week earlier that she wanted to try drugs. And I told her it wouldn't be a good idea. SHe was really hungry after taking it. ANd she only took half of it. Or so she told me. Any idea what kind of pill it could be? ANd what do I do? I don't want her to get mad at me......

Answers

barbipixi

barbipixi says:

Posted on 05 Nov 2009

extasy can make you layed back but usually not too hyper you'll have energy but you won't be bouncing off the walls and your pupils will be very small (the black part) hunger could really just be her but usually on X you won't eat but you'll be really thirsty cause it'll dehydrate you if you take too much. the pills can be any color (blue, green, pink, yellow, white) and usually have a picture punched into the face. they are a bit of a chalky flinstone vitamin consistency



ADD meds will make you HYPER they are to calm down kids with ADD and people with ADHD. they get you up and keep you buzzing they will usually look like a gel capsule



Adderall (amphetamine-dextroamphetamine) Data provided by healthline.com

Amphetamine-dextroamphetamine is a central nervous system stimulant. It affects chemicals in the brain and nerves that contribute to hyperactivity and impulse control...

barbipixi

barbipixi says:

Posted on 05 Nov 2009

truthfully if anyone is ever going to experiment or try something they need to be smart about it and do research before they take something that could speed them up so much their heart will explode.



yes some drugs you can die from just trying them once if you have an allergic reaction or you can even overdose on the first try.



also it's important to drink plenty of water with any drug if you want to try and clear your system back out and replenish your body. drugs can be super dangerous if you know nothing about them and are just trying anything. most drugs you want to stay away from because the high risk of addiciton

omfg_megan

omfg_megan says:

Posted on 06 Nov 2009

yeah i agree with bellow it was probly ecstasy

barbipixi

barbipixi says:

Posted on 06 Nov 2009

well i used to sell and use X on a regular basis i did have energy to stay away but i wasn't super hyper. i talked alot i admit that. and sometimes i would play with my tounge ring on my teeth.



: P



but yea it would help if you knew what the pill looked like. X is very popular with lots of kids but it's harder to get ahold of than adderall

barbipixi

barbipixi says:

Posted on 06 Nov 2009

ps stay away was ment to be stay awake lol

ctl888

ctl888 says:

Posted on 06 Nov 2009

Are you sure it was a pill? I know Cocaine will make you up and alert for a while. Maybe she did take a Cocaine based X tablet.

ctl888

ctl888 says:

Posted on 06 Nov 2009

See X for me made me hyper. but I only did it at the comforts of my own apt. I was so hyper I cleaned like crazy. everything was done and cleaned!

Login To Answer